Skip to main content Skip to navigation

Professor Peter Walters

Picture of Peter Walters


Peter Walters

Emeritus Professor of Mathematics

Office: A2.01
Email: P dot Walters at warwick dot ac dot uk

Research Interests: Ergodic Theory; topological dynamics; differential dynamical systems

Most relevant recent publications:

Walters P, Convergence of the ruelle operator for a function satisfying Bowen's condition. Transactions of the American Mathematical Society, 353, (2001), 327 - 347

Walters P , A necessary condition for a two-sided continuous function to be cohomologous to a one-sided continuous function. Dynamical Systems, 18, (2003), 271 - 278

Walters P, Regularity conditions and bernoulli properties of equilibrium states and g-measures. Jounal of the London Mathematical Society, 71, (2005), 379 - 396

Walters P, A natural space of functions for the Ruelle operator theorem. Ergod. Th. & Dynam. Sys. 27, (2007), 1323 - 1348